# SDR SWIA971544

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inop
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 13,000 FEET CABIN SPIKED TO 10000 FT.  FOLLOWED QUICK REFERENCE HANDBOOK AND WAS ABLE TO REGAIN CONTROL WITH MANUAL CONTROLLER.  RETURNED TO SLC.  REMOVED AND REPLACED ELECTRO PNEUMATIC OUTFLOW VALVE PER MM 21-30-04.  RAN AIRCRAFT PRESSURIZATION SYSTEM PER 21-30-00.  OPS CHECKS GOOD.
